# SDR AALA20060640

- Difficulty date: September 2, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N450AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49476
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PATH LIGHT AT SEAT 16D INOPERATIVE.  REPLACED EMERGENCY PATH LIGHT ASSEMBLY AT SEAT 16D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
